# SDR AALA20030207

- Difficulty date: February 19, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR TRACK WIRING BROKEN AFT OF COACH DIVIDER.  REPLACED DAMAGE SECTION OF EMERGENCY EXIT LIGHT WIRING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
